# SDR 2023FA0000748

- Difficulty date: November 8, 2023
- Submitted: November 8, 2023
- Operation: General aviation
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 88,376 hours, 40,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Portable Light
- Part number: 1001191
- Part serial: 2095
- Condition: Inoperative
- Location: Zone 200
- Component: Portable Light, Doug
- Component part number: 1001191
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TD. LH PASS DOOR N.1 L1 DOOR EMERGENCY PORTABLE LIGHT ABOVE FLIGHT ATTENDANTS SEAT IS INOP PN. 10-0119-1.  TA. REMOVED AND REPLACED LIGHT ASSEMBLY EMERGENCY EXIT IAW AMM MD80 33-53-00, OPERATIONAL TEST GOOD.
